Bodybuilder’s Arm Explodes

Synthol is an oil injected by bodybuilders that can create the illusion of a developed muscle. It can help camouflage a body part that may not be responding well to training. It can be legally purchased on the internet, which is one reason for the rise in its use (and abuse). Synthol use can lead to site infections, scarring, gangrene, amputation, and even death. The man shown in today’s video has a ripped arm muscle, a side effect of synthol use.

Thank you for joining our cyst loving community. If you like boils, popping, whiteheads, blackhead, pimples and medical discussion, please bookmark and come back every day!

Recommended
Top Five Cysts Click Here
What is in a Cyst? Click Here
Popping Blisters Click Here

Education: Please wear gloves and wash before practicing any home medicine.


Social Media
Facebook: https://www.facebook.com/freakymedical
Twitter: http://www.twitter.com/asboxoffice

Support us by supporting our sponsors.

Please support this page by bookmarking and using our Amazon link. It won’t cost you a penny! http://www.amazon.com/?tag=wrestling911c-20

This page contains no medical advice. Please consult a doctor as our information may not be medically accurate. This is for entertainment.

Favorite Channels
Incredible Animals: https://www.youtube.com/mrmonkeyzits?sub_confirmation=1
World’s Greatest Medical: https://www.youtube.com/c/worldsgreatestmedical?sub_confirmation=1

Leave a Reply